MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SERV REPL, A'SCOPE, A/C, HD, 70°, 4MM; ARTHROSCOPE

SMITH & NEPHEW, INC. SERV REPL, A'SCOPE, A/C, HD, 70°, 4MM; ARTHROSCOPE
Model Number 72202088S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/03/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device has a damaged ink.There was a surgery delay greater than 30 min.Procedure was completed with a back-up device.No patient injury reported.
 
Additional Manufacturer Narrative
An evaluation was performed by the supplier and could not confirm the customer complaint for the device has damaged ink.A visual inspection was performed and showed the scope to have distal tip damage, residue on the negative lens, and cracked internal lenses.This damage is caused by contact with another source.No manufacturing related defects were observed.

Brand Name
SERV REPL, A'SCOPE, A/C, HD, 70°, 4MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7551297
Report Number3003604053-2018-00085
Device Sequence Number19129335
Product Code HRX
UDI-Device Identifier03596010645005
UDI-Public(01)03596010645005
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72202088S
Device Catalogue Number72202088S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2018
Initial Date Received by Manufacturer 05/07/2018
Supplement Date Received by Manufacturer06/26/2018
Initial Report FDA Received Date05/29/2018
Supplement Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1